Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 35, NWS Atlanta, GA

May 31, 2015Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at May 31, 2015, 4:05 PM EDT for Gwinnett County, Georgia. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
May 31, 2015, 4:05 PM EDT (20:05 UTC)
Expired
Jun 7, 2015, 4:05 PM EDT
In force
7 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Level Creek at Suwanee Dam Road near Suwanee (SWAG1).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02334578, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WGUS42 KFFC 312005
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SUN MAY 31 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Level Creek near Suwanee affecting Gwinnett County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which has causeed flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along Level Creek should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-011005-
/O.NEW.KFFC.FL.W.0035.150531T2005Z-000000T0000Z/
/SWAG1.1.ER.150531T1909Z.150531T1945Z.000000T0000Z.UU/
405 PM EDT SUN MAY 31 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Level Creek near Suwanee.
* From this afternoon until further notice.
* At 3 PM Sunday the stage was 10 feet and rising.
* Flood stage is 9 feet.
* At 10 feet...Minor flooding continues in the woodlands and fields
  along the creek upstream and downstream from the gage on Suwanee 
  Dam Road. The water level reaches the bottom of the bridge with 
  maximum flow.
* This crest compares to a previous crest of 10.1 feet on Oct 12 2009.
  

&&

LAT...LON 3412 8410 3412 8406 3407 8406 3405 8410 3408 8411


$$
1 follow-up statement
047 
WGUS82 KFFC 312312
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT SUN MAY 31 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Level Creek near Suwanee affecting Gwinnett County

 
GAC135-312342-
/O.CAN.KFFC.FL.W.0035.000000T0000Z-150531T2312Z/
/SWAG1.1.ER.150531T1909Z.150531T2000Z.150531T2054Z.UU/
712 PM EDT SUN MAY 31 2015

The Flood Warning is cancelled for
  The Level Creek near Suwanee.
* This takes affect immediately.
* At 7 PM Sunday the stage was 5 feet...and falling.
* Flood stage is 9 feet.
* The creek/river will continue to fall.


&&

LAT...LON 3412 8410 3412 8406 3407 8406 3405 8410 3408 8411


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 31, 3:12 PM EDT, 53 minutes earlier.

Area forecast discussion, May 31, 3:12 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT SUN MAY 31 2015

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
IN THE IMMEDIATE NEAR-TERM...MODERATE INSTABILITY AND AMPLE
MOISTURE ACROSS THE FORECAST AREA FEEDING STRONG TO MARGINALLY
SEVERE THUNDERSTORMS ACROSS THE NORTHWESTERN 2/3 OF THE AREA.
BIGGEST THREATS REMAIN VERY HEAVY RAIN AND MINOR FLOODING...GUSTY
WINDS TO AROUND OR JUST ABOVE SEVERE LIMITS AND HAIL TO JUST BELOW
SEVERE LIMITS.

FOR THE SHORT TERM FORECAST PERIOD...GOOD RAIN CHANCES CONTINUE AS
THE UPPER TROUGH OVER THE CENTRAL U.S. CONTINUES TO SLOWLY SHIFT
EAST TOWARD THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS. MEDIUM
RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH MONDAY NIGHT
DEPICTING THE CLOSED UPPER LOW DEVELOPING IN THE BASE OF THE TROUGH
OVER THE TENNESSEE VALLEY. A WEAK SURFACE BOUNDARY SAGS INTO THE
REGION AS WELL PROVIDING SOME LOW-LEVEL SUPPORT. PRECIPITABLE WATER
VALUES INCREASING AND THIS TREND SHOULD CONTINUE THROUGH THE PERIOD.
VALUES ARE EXPECTED TO BE ABOVE CLIMATOLOGICAL NORMALS...BUT ARE NOT
EXPECTED TO BE EXTREME. WITH THE UPPER-LEVEL TROUGH IN PLACE OVER
THE REGION PRECIPITATION IS POSSIBLE AT ANY TIME...HOWEVER COVERAGE
SHOULD SHOW A MARKED DIURNAL BIAS.

20

.LONG TERM /TUESDAY THROUGH SUNDAY/...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS AS MODELS
CONTINUE TO SHOW A WET PATTERN THROUGH MID AND LATE WORK WEEK AS
AN UPPER LOW MEANDERS ACROSS THE DEEP SOUTH. LONG RANGE MODELS
CONTINUE TO SHOW SOME DIFFERENCES IN HOW FAR EAST THE UPPER
LOW/TROUGH DRIFTS BY THE WEEKEND... WITH THE ECMWF PUSHING THE
TROUGH JUST EAST OF THE FORECAST AREA ON BY SATURDAY AND SUNDAY...
WHILE THE GFS HOLDS THE AREA MORE ON THE ACTIVE EAST SIDE OF THE
TROUGH OVER THE WEEKEND. WILL CONTINUE TO SHOW A CHANCE POP
THROUGH THE WEEKEND FOR NOW. /39

PREVIOUS LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
/ISSUED AT 333 AM EDT SUN MAY 31 2015/
ECMWF AND GFS SIMILAR FOR THE FIRST PART OF THE LONG TERM...THEN
THEY DIFFER IN POSITION OF THE UPPER LOW. THE UPPER TROUGH AND
CLOSED LOW MOVES INTO THE SOUTHEAST KEEPING THE CWA IN THE WARM
MOIST SECTOR. THIS WILL ALSO KEEP CHANCE POPS ACROSS THE ENTIRE
CWA THROUGH THE WEEK. TOWARD THE END OF THE WEEK BOTH MODELS FILL
THE LOW HOWEVER THE ECMWF PUSHES THE UPPER TROUGH A LITTLE FURTHER
EAST THAN THE GFS. THE ECMWF WILL BRING LOWER POPS TO THE CWA
WHILE THE GFS WOULD KEEP HIGHER POPS. HAVE OPTED TO GO WITH CHANCE
POPS DUE TO THE UNCERTAINTY.

17

.AVIATION...
18Z UPDATE...
/ISSUED AT 135 PM EDT SUN MAY 31 2015/
GENERALLY VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH
06Z. AREAS OF IFR CEILINGS DEVELOPING BY 06Z...BECOMING FAIRLY
WIDESPREAD 09-14Z. CONDITIONS IMPROVING TO VFR BY 18Z. SCATTERED
CONVECTION CURRENTLY BECOMING WIDESPREAD ACROSS NORTHERN AND WESTERN
PORTIONS OF THE FORECAST AREA THROUGH 00Z BEFORE DIMINISHING TO
SCATTERED OR LOWER COVERAGE BY 06Z. WINDS WILL REMAIN SOUTHEAST TO
SOUTHWEST 6-10KT THROUGH 00Z...DIMINISHING TO 5KT OR LESS AFTER.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM TO HIGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  83  66  83 /  50  60  50  60
ATLANTA         68  83  67  81 /  60  60  60  50
BLAIRSVILLE     62  78  61  76 /  60  70  60  50
CARTERSVILLE    65  82  64  81 /  70  60  50  50
COLUMBUS        68  85  68  84 /  60  60  50  60
GAINESVILLE     66  81  65  79 /  60  60  60  50
MACON           67  87  66  85 /  50  60  60  60
ROME            64  81  63  81 /  70  60  50  50
PEACHTREE CITY  66  83  64  81 /  60  60  60  60
VIDALIA         68  88  69  85 /  40  60  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....39
AVIATION...20
Hazardous weather outlook, May 31, 11:39 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EDT SUN MAY 31 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1139 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS... LOCALLY HEAVY RAIN... FREQUENT CLOUD TO GROUND
LIGHTNING AND POSSIBLY SOME LARGE HAIL.

DISCUSSION...
INCREASING MOISTURE AND INSTABILITY AHEAD OF AN UPPER LEVEL
DISTURBANCE WILL RESULT IN SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS. WHILE ISOLATED SEVERE STORMS COULD DEVELOP JUST
ABOUT ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS WILL BE
MAINLY ALONG AND NORTH OF A LINE FROM AMERICUS... TO FORSYTH...TO
WASHINGTON... AND MAINLY BETWEEN THE HOURS OF 2 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORMS ARE POSSIBLE EACH DAY ACROSS NORTH AND CENTRAL
GEORGIA AS AN UPPER LEVEL LOW PRESSURE SYSTEM STALLS ACROSS THE
REGION. THERE IS A MARGINAL RISK OF AFTERNOON AND EVENING SEVERE
STORMS ON MONDAY... AND POSSIBLY AGAIN ON TUESDAY... ACROSS NORTH
AND CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 31, 3:09 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT SUN MAY 31 2015

GAZ056-067-068-311945-
SPALDING GA-PIKE GA-MERIWETHER GA-
309 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN SPALDING...PIKE AND MERIWETHER COUNTIES UNTIL 345 PM EDT...

AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GAY...OR 12 MILES WEST OF ZEBULON...MOVING
NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS SPALDING...PIKE AND MERIWETHER COUNTIES THROUGH 345 PM
EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...ZEBULON...WOODBURY...WILLIAMSON...GAY...ZETELLA...DIGBEY...
HOLLONVILLE...HILLTOP...VAUGHN...ALVATON...IMLAC AND ROVER.

LAT...LON 3322 8460 3322 8451 3325 8451 3326 8450
      3326 8443 3329 8442 3330 8439 3333 8438
      3319 8424 3317 8425 3316 8425 3299 8457
TIME...MOT...LOC 1909Z 233DEG 11KT 3314 8455
Special weather statement, May 31, 3:15 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SUN MAY 31 2015

GAZ006-007-012-013-020-312000-
GILMER GA-GORDON GA-PICKENS GA-FANNIN GA-BARTOW GA-
315 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GILMER...GORDON...PICKENS...FANNIN AND BARTOW COUNTIES UNTIL 400
PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF ELLIJAY TO 8 MILES NORTH OF WHITE...AND MOVING NORTHEAST AT
25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS GILMER...GORDON...PICKENS...FANNIN AND BARTOW COUNTIES
THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JASPER...ELLIJAY...BLUE RIDGE...EAST ELLIJAY...TALKING ROCK...
FAIRMOUNT...RANGER...PINE LOG...FUNKHOUSER...MOUNTAINTOWN...
TALMADGE...EPWORTH...COLWELL...ROUNDTOP...HIGDON...TAILS CREEK...
JONES MILL...HINTON...TALONA AND BLAINE.

LAT...LON 3440 8444 3438 8450 3438 8458 3441 8458
      3441 8465 3433 8465 3429 8478 3461 8473
      3462 8473 3460 8472 3459 8470 3458 8465
      3473 8466 3478 8464 3482 8458 3486 8462
      3495 8462 3499 8441 3499 8427
TIME...MOT...LOC 1915Z 203DEG 23KT 3483 8453 3440 8469
Special weather statement, May 31, 3:26 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT SUN MAY 31 2015

GAZ067-312000-
MERIWETHER GA-
326 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MERIWETHER COUNTY UNTIL 400 PM EDT...

AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GAY...OR 9 MILES NORTHEAST OF GREENVILLE...
MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MERIWETHER COUNTY THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENVILLE...GAY...WOOSTER...ALVATON AND ROCKY MOUNT.

LAT...LON 3322 8462 3322 8458 3304 8455 3298 8474
      3316 8476
TIME...MOT...LOC 1926Z 207DEG 7KT 3313 8461
Special weather statement, May 31, 3:38 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT SUN MAY 31 2015

GAZ021-031-032-312030-
COBB GA-PAULDING GA-CHEROKEE GA-
338 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN COBB...PAULDING AND CHEROKEE COUNTIES UNTIL 430 PM EDT...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
WOODSTOCK TO NEAR HIRAM...AND MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS COBB...PAULDING AND CHEROKEE COUNTIES THROUGH 430 PM
EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...DALLAS...SANDY SPRINGS...ROSWELL...SMYRNA...KENNESAW...
WOODSTOCK...ACWORTH...POWDER SPRINGS...HOLLY SPRINGS...AUSTELL...
HIRAM...FAIR OAKS...LITHIA SPRINGS...KENNESAW STATE UNIVERSITY...JIM
R MILLER PARK...LEBANON...NEW HOPE...UNION HILL AND NEW GEORGIA.

LAT...LON 3408 8471 3408 8466 3411 8466 3422 8440
      3421 8426 3419 8427 3418 8435 3413 8436
      3411 8442 3405 8442 3398 8437 3396 8439
      3392 8444 3390 8444 3379 8461 3380 8462
      3381 8472 3379 8473 3377 8488 3380 8494
TIME...MOT...LOC 1938Z 223DEG 14KT 3407 8447 3382 8478
Special weather statement, May 31, 3:46 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SUN MAY 31 2015

GAZ056>058-312030-
HENRY GA-SPALDING GA-BUTTS GA-
346 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HENRY...SPALDING AND BUTTS COUNTIES UNTIL 430 PM EDT...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOCUST GROVE...OR 8 MILES SOUTH OF
MCDONOUGH...MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS PARTS OF HENRY...SPALDING AND BUTTS
COUNTIES THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JACKSON...LOCUST
GROVE... JENKINSBURG... MCKIBBEN... WALKER MILL... TOWALAGA...
STARK... INDIAN SPRINGS STATE PARK AND FINCHERVILLE.

LAT...LON 3349 8398 3348 8395 3339 8389 3338 8386
      3334 8386 3333 8384 3327 8383 3325 8381
      3321 8383 3318 8382 3320 8384 3320 8412
      3319 8413 3319 8419 3335 8427
TIME...MOT...LOC 1943Z 247DEG 15KT 3332 8413
Special weather statement, May 31, 3:58 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT SUN MAY 31 2015

GAZ102-312030-
STEWART GA-
358 PM EDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LUMPKIN...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS STEWART COUNTY THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...SANFORD...LOUVALE...PROVIDENCE CANYON STATE
PARK...WESTVILLE...BROOKLYN AND CHARLES.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3195 8496 3198 8496 3198 8500 3223 8487
      3223 8465 3222 8464 3218 8463 3215 8464
      3204 8464 3192 8473
TIME...MOT...LOC 1958Z 216DEG 13KT 3207 8480

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 12:00 PM EDTSpecial Weather StatementFFCForsyth30 min
May 31, 12:29 PM EDTSpecial Weather StatementFFCCatoosa, Walker31 min
May 31, 12:35 PM EDTSpecial Weather StatementFFCForsyth40 min
May 31, 12:53 PM EDTSpecial Weather StatementFFCDeKalb, Fulton22 min
May 31, 1:09 PM EDTSpecial Weather StatementFFCTaylor51 min
May 31, 1:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
May 31, 1:23 PM EDTSpecial Weather StatementFFCForsyth37 min
May 31, 1:35 PM EDTSpecial Weather StatementFFCWhitfield40 min
May 31, 1:49 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall41 min
May 31, 1:55 PM EDTSpecial Weather StatementFFCWalker35 min
May 31, 2:11 PM EDTSpecial Weather StatementFFCWalton34 min
May 31, 2:34 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett41 min
May 31, 2:36 PM EDTSpecial Weather StatementFFCWhitfield39 min
May 31, 2:54 PM EDTSpecial Weather StatementFFCHenry51 min
May 31, 3:06 PM EDTSpecial Weather StatementFFCRockdale39 min
May 31, 3:09 PM EDTSpecial Weather StatementFFCPike36 min
May 31, 3:15 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Pickens45 min
May 31, 3:26 PM EDTSpecial Weather StatementFFCMeriwether34 min
May 31, 3:38 PM EDTSpecial Weather StatementFFCCobb52 min
May 31, 3:46 PM EDTSpecial Weather StatementFFCButts44 min
May 31, 3:58 PM EDTSpecial Weather StatementFFCStewart32 min
May 31, 4:22 PM EDTSpecial Weather StatementFFCNewton38 min
May 31, 4:29 PM EDTSpecial Weather StatementFFCStewart, Webster46 min
May 31, 4:32 PM EDTSpecial Weather StatementFFCCherokee43 min
May 31, 4:34 PM EDTSpecial Weather StatementFFCPaulding26 min
May 31, 4:41 PM EDTSpecial Weather StatementFFCUnion34 min
May 31, 4:48 PM EDTSpecial Weather StatementFFCTaylor27 min
May 31, 5:01 PM EDTSpecial Weather StatementFFCPaulding29 min
May 31, 5:06 PM EDTSpecial Weather StatementFFCChattahoochee39 min
May 31, 5:09 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding51 min
May 31, 5:17 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter43 min
May 31, 5:20 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson40 min
May 31, 5:37 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee38 min
May 31, 5:42 PM EDTSpecial Weather StatementFFCJasper, Putnam33 min
May 31, 5:44 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Polk34 min
May 31, 5:49 PM EDTSpecial Weather StatementFFCCoweta26 min
May 31, 5:52 PM EDTSevere Thunderstorm WarningFFCCoweta38 min
May 31, 5:54 PM EDTSevere Thunderstorm WarningFFCMeriwether, Talbot51 min
May 31, 5:58 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor47 min
May 31, 6:17 PM EDTSpecial Weather StatementFFCHarris, Muscogee43 min
May 31, 6:30 PM EDTSpecial Weather StatementFFCUpson45 min
May 31, 6:45 PM EDTSpecial Weather StatementFFCDouglas45 min
May 31, 6:46 PM EDTSpecial Weather StatementFFCCoweta44 min
May 31, 6:50 PM EDTSpecial Weather StatementFFCMeriwether25 min
May 31, 6:55 PM EDTSpecial Weather StatementFFCPike35 min
May 31, 7:02 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe43 min
May 31, 7:06 PM EDTSpecial Weather StatementFFCHarris54 min
May 31, 7:12 PM EDTSpecial Weather StatementFFCWilkes33 min
May 31, 7:18 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether, Troup42 min
May 31, 7:34 PM EDTSpecial Weather StatementFFCLamar, Spalding26 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.